# SDR R3W2015F00000

- Difficulty date: February 24, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N145KK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600276
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: AE246350960150
- Condition: Leaking
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LANDING, BRAKES WERE FOUND TO BE VERY SPONGEY.  FOUND BRAKE LINE, PN AE2463509GO150 LEAKING HYDRAULIC FLUID ON LT MLG.  REPLACED BRAKE LINE AND BLED BRAKES.  SERVICED HYDRAULIC BRAKE TANK.  NO EMERGENCY PROCEDURES WERE REQUIRED.
